# SDR V0XD2017102601

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 15,456 hours, 12,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: CC6703316611
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD EQUIPMENT COMPARTMENT FLOOR CRACKED AT BS 193.  CUT AWAY DAMAGED AREA, FABRICATED AND INSTALLED A NEW  FLOOR PANEL IAW REO 670-53-11-509, REV D,  NDTM PART 1 51-20-006, AND SRM 51-71-28.
